RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smailov, Esmuhanbet Saidakhmetovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8
Presentations: 1

Number of views:
This page:860
Abstract pages:1669
Full texts:605
References:195
Professor
Doctor of physico-mathematical sciences (1997)
Birth date: 18.10.1946
E-mail: ,

http://www.mathnet.ru/eng/person19717
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211360

Publications in Math-Net.Ru
2016
1. A. U. Bimendina, E. S. Smailov, “Fourier–Price coefficients of class GM and best approximations of functions in the Lorentz space $L_{p\theta}[0,1)$, $1<p<+\infty$, $1<\theta<+\infty$”, Tr. Mat. Inst. Steklova, 293 (2016),  83–104  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 77–98  isi  scopus
2011
2. E. S. Smailov, A. I. Takuadina, “About the unimprobality of the limiting embedding theorem for different metrics in the Lorentz spaces with Hermite's weight”, Ufimsk. Mat. Zh., 3:3 (2011),  140–151  mathnet  zmath
2010
3. E. S. Smailov, N. T. Tleukhanova, “Estimation of error of cubature formula in Besov space”, Eurasian Math. J., 1:1 (2010),  147–156  mathnet  mathscinet  zmath
2003
4. E. S. Smailov, Z. R. Suleimenova, “Embedding Theorems for Besov Spaces over Multiplicative Price Bases”, Tr. Mat. Inst. Steklova, 243 (2003),  313–319  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 243 (2003), 302–308
2001
5. E. S. Smailov, “On Paley-type theorems for multidimensional Fourier series on generalized Haar-type systems”, Fundam. Prikl. Mat., 7:2 (2001),  533–563  mathnet  mathscinet  zmath
1998
6. E. S. Smailov, “On the effect of the geometric properties of the spectrum of a polynomial on S. M. Nikol'skii inequalities of different metrics”, Sibirsk. Mat. Zh., 39:5 (1998),  1157–1163  mathnet  mathscinet  zmath; Siberian Math. J., 39:5 (1998), 1000–1006  isi
1996
7. E. S. Smailov, “The coefficients of multiple Fourier series with respect to periodic multiplicative price systems”, Mat. Zametki, 60:4 (1996),  620–624  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 466–469  isi
1983
8. E. S. Smailov, “Difference imbedding theorems for Sobolev spaces with weights and their applications”, Dokl. Akad. Nauk SSSR, 270:1 (1983),  52–55  mathnet  mathscinet  zmath

2013
9. O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov, “On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)”, Eurasian Math. J., 4:3 (2013),  5–7  mathnet

Presentations in Math-Net.Ru
1. Теорема Харди–Литтлвуда для рядов Фурье–Прайса в пространствах Лоренца
E. S. Smailov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 14:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020